| Catalog Number |
HLA3-5 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Impaired Healing (2378)
| Date of Event |
04/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), after clinical procedure, product fracture was observed.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.